Can taking elevit affect you if you are taking antidepressants? In particular pristiq? I went off elevit a month ago coz I ran out and re started on Friday and have been feeling pretty off and really emotional the last 2 days. I don't think I'm utd and Af due next Friday the 11th
+ Reply to Thread
Results 1 to 3 of 3
31-07-2012 20:09 #1
Elevit and Antidepressants
31-07-2012 20:25 #2
I take blackmores pregnancy and birth with my anti depressants and haven't had a drama. I do however tend to feel sick if I take them on an empty stomach.
02-08-2012 16:27 #3Member
- Join Date
- Mar 2011
By kylez83 in forum IntroductionsReplies: 10Last Post: 16-04-2016, 19:11
Be In BlossomWe offer physiotherapy run pregnancy Pilates, pregnancy Aerobics, and Mummy Pilates & Baby Massage classes with a ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
The Not So Serious Vent Thread #7General Chat
Love to dream-Swaddle Up bagsGeneral Sleeping & Settling Chat
The Word Association Game #24Games & fun stuff
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF
Do you do much community workGeneral area
Donald Trump / American Politics (renamed)General Chat
April/May TTC group chatConception & Fertility General Chat